# SDR 0000283218

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 114087005
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT RECEIVED HYD G RSVR LO LEVEL MESSAGE.  FOLLOWED COM PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING NOSE LANDING GEAR DOOR BYPASS VALVE.  RESERVICED SYSTEM.  LEAK CHECK OK.
